# SDR CA130611010

- Difficulty date: June 6, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 7,583 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 7931 · Engine Oil Pressure
- Part: Gauge
- Part number: 2279301000
- Condition: Inaccurate
- Location: Oil Pressure
- Part time: 352 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) STUDENT INDICATED THAT HE HAD A HIGH OIL TEMPERATURE AND LOW OIL PRESSURE.  THE EXTERNAL CALIBRATED GAGE WAS PUT ON THE ACFT AND FOUND THAT THE OIL PRESSURE INDICATOR WAS INDICATING AT LEAST 15 PSI LOW.  MAINTENANCE INSTALLED A NEW OIL PRESSURE KIT WHICH WAS CHECKED WITH THE MASTER GAGE AS BEING ACCURATE.  GROUND RUNS CARRIED OUT WITH NO FURTHER ISSUES.
